# SDR DALA1019699001

- Difficulty date: July 1, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 48,982 hours, 36,252 cycles
- Engine: Pwa JT8D219
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1007-1155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BETWEEN STA 1007 AND 1155 RT SIDE, TIE DOWN TRACK HAS CORROSION (MRB 53-100-17).  REMOVED CORROSION, BEYOND SRM LIMITS.  REPLACED CARGO TIE DOWN TRACK IAW SRM 51-30-1 AND SRM 51-30-5.
